Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 16, 2014, 03:49:56 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 638899
  • Total Topics: 48502
  • Online Today: 190
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 151
Total: 153

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: sustiva and depresion  (Read 1589 times)

0 Members and 1 Guest are viewing this topic.

Offline jdn

  • Member
  • Posts: 11
sustiva and depresion
« on: June 02, 2008, 09:20:08 AM »
Hello everybody,
This is my first time posting here.  :)
I've started my treatment almost a couple months ago. Sustiva + truvada
Lately Ive been having some hard time at night, difficult sleeping so I take an Orfidal
some times during the day I feel like crying, quite unusual to me. It is also true that I've been overcharged with a lot of emotional stress. Separating from a love relationship, changing work, unstable economic situation.... so I guess this is all contributing to my dis confort. >But I can't stop thinking about well known one side effect of Sustiva: depression.
Has anyone had suffered from it and did it go away??
I'd appreciate some comments
Yours sincerely
JDn from Barcelona.
ciao

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,938
Re: sustiva and depresion
« Reply #1 on: June 02, 2008, 12:38:52 PM »
Hi Jdn, welcome to the forums.

Yes, Sustiva is quite famous for causing depression.  However, given your circumstances, I don't know if that would be the sole cause.  How are your numbers? 

What I would suggest is getting into seeing a good therapist and working through emotional issues.  That would help tremendously.  I've been seeing one since 1991 and he's been a god-send.  Good luck and keep us posted.
  Luv,
Betty
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline jdn

  • Member
  • Posts: 11
Re: sustiva and depresion
« Reply #2 on: June 02, 2008, 12:53:02 PM »
hi bettytacy
Yes I guess this will be the best option, getting over this emotions, well not over but facing them and understanding...
my numbers lastbefore getting on treatment were VL 166.000 and CD4 280
Hopefully in july when I go back to my doctor these ones will be better.
I'm concerned on side effects but I guess is one thing at a time
the other problem is that I've been moving around the world for quite some time, so it was not the best situation for therapy, but now it is time in july is going to be a little to go back to the womb for me, as we say aroundthe world and back to home.
thanks for your replay
take care

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.